Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Effects On The Skin

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin side effects and HIV medications

I'm a + woman and regimen that i've been taking 2 years is Combivir and Viramune.My skin shows an instable character. When I take a bath, if i use a simple soap my skin becomes very dry, on the other hand if i use a body lotion to...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you live in a dry climate having a humidifier (that stays clean) in your bedroom might help. Seeing a dermatologist is often useful to optimize how your skin is feeling. Alpha-keri lotion and similar skin moisturizing products are variable... Read more »

Skin Side effects from taking ATRIPLA

I am one of those that got a very bad side effect from taking ATRIPLA and I can not get it to heal... Read more »

Niacin and "Flushing Effect" on skin

I just read your response to increasing HDL. I have increased my B-50 to 3/day recently, and have... Read more »
Articles
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
The Well Project

Side Effects of HIV Drugs

Table of Contents Side Effects and HIV Drugs Knowing About Side Effects Can Help Women and Side Effects Milder Side Effects More Serious Side Effects Other Possible Side Effects Side Effects or Toxicities During Pregnancy Taking... Read more »
San Francisco AIDS Foundation

Skin and Soft Tissue Infections Caused by Community-Acquired Methicillin-Resistant Staphylococcus aureus

Introduction The Microbiology and Treatment of Skin and Soft Tissue Infections The Epidemiology of MRSA SSTI in the HIV Positive Population Types of SSTI that can be Caused by MRSA Treatment of MRSA SSTI in the HIV Positive Patient Prevention... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Connect With Others

Dry skin and HIV?!??

Posted by Anonymous, 3 Replies
Was just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »

Skin problems

Posted by Anonymous, 2 Replies
What is the story about dry skin and hiv? the symptoms include eczema? does everyone that has hiv have bad skin?
I have heard that hiv positive individuals develop dry skin when the t-cells are low? someone please answer! Read more »

skin problems

Posted by cowboys, 2 Replies
Since being diagnosed with HIV I have experienced folliculitis. It has not responded to the antibiotics given by my dermatologist who seems to have given up on it. I am not on any meds yet. Is this something that we with HIV just have to live with? Read more »

skin conditions

Posted by Anonymous, 2 Replies
i have recently tested positive to hiv and also have a genetic disposition to keliod scaring... since reading alot of litreture on minor skin infections due to hiv... i am questioning if this scaring is due to the virus... has anyone else out there... Read more »